# SDR DHL2002803006

- Difficulty date: April 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION.  RIGHT MAIN GEAR DOOR ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE, DOOR LIGHT STAYED ON.  LIGHT EXTINGUISHED ON DESCENT.  REPLACED RT DOOR PROX SWITCH IAW M/M 32-60-0, OPS CHECK NORMAL ON GROUND.
